# SDR UALA2009120703765

- Difficulty date: December 6, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 38,330 hours, 14,774 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT JUST BELOW OUTFLOW VALVE PROTRUDING OUTWARD.  REPAIRED DAMAGE IAW UA-EVA 73169.
